# SDR CALA2025040303485

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5762
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FLOOR SUPPORT AT STA 951 TO 967 RBL35 IS CORRODED ON THE UPPER SURFACE.   COMPLETED REMOVED AND REPLACED FLOOR SUPPORT IAW BAC DWG 147A5760 REV- AND B737-800 SRM 51-40-02.
